# SDR ERKR200100080

- Difficulty date: April 24, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Aircraft time: 85,973 hours, 19,030 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Part number: 65B041655
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WINDOW FRAME AT STA 950 RIGHT AFT LOWER CORNER.  REMOVED WINDOW FORGING, REMOVED CORROSION FROM WINDOW FRAME PER SRM 51-10-01.  FOUND WINDOW FRAME TO BE  OUT OF LIMITS PER SRM 56-20-01.  REMOVED AND REPLACED WINDOW FRAME PER SRM 51-10-01, SRM 51-30-05, SRM 51-30-02 & SOPM 20-41-02.
